Alert archive / Pennsylvania / Wind Chill Warnings in 2015

Wind Chill Warning 4, NWS State College, PA

February 23, 20159 counties in Pennsylvania

NWS State College, PA issued this wind chill warning at Feb 23, 2015, 3:39 AM EST for 9 counties in Pennsylvania. It took effect at Feb 23, 2015, 9:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2015, 3:39 AM EST (08:39 UTC)
In effect from
Feb 23, 2015, 9:00 PM EST
Expired
Feb 24, 2015, 9:00 AM EST
In force
12 hr
Issued by
NWS State College, PA

Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 71 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
656 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WWUS41 KCTP 230839
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
339 AM EST MON FEB 23 2015

...BITTER COLD AGAIN IN STORE FOR CENTRAL PENNSYLVANIA...


PAZ004>006-010>012-037-041-042-232045-
/O.NEW.KCTP.WC.W.0004.150224T0200Z-150224T1400Z/
/O.EXT.KCTP.WC.Y.0008.000000T0000Z-150224T0200Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...
LAPORTE
339 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
EST TUESDAY.

* LOCATIONS...THE NORTHERN MOUNTAINS.

* WIND CHILLS...15 TO 25 DEGREES BELOW ZERO TODAY. WIND CHILLS OF
  25 TO 30 BELOW ZERO TONIGHT.

* TIMING...THE LOWEST WIND CHILL VALUES WILL OCCUR IN THE EARLY
  MORNING HOURS TODAY AND AGAIN TUESDAY...GENERALLY WITHIN A FEW
  HOURS OF SUNRISE EACH MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$

PAZ017>019-024-025-033-034-045-046-049>053-058-232045-
/O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
339 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO 
  THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS.

* WIND CHILLS...10 TO 20 DEGREES BELOW ZERO.

* TIMING...THE LOWEST WIND CHILL VALUES WILL OCCUR IN THE EARLY
  MORNING HOURS TODAY AND AGAIN TUESDAY...GENERALLY WITHIN A FEW
  HOURS OF SUNRISE EACH MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$
3 follow-up statements
923 
WWUS41 KCTP 231907
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
207 PM EST MON FEB 23 2015

...BITTER COLD AGAIN IN STORE FOR CENTRAL PENNSYLVANIA...

PAZ004>006-010>012-037-041-042-240715-
/O.CON.KCTP.WC.W.0004.150224T0200Z-150224T1400Z/
/O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T0200Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...
LAPORTE
207 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...
...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM EST TUESDAY...

* LOCATIONS...THE NORTHERN MOUNTAINS.

* WIND CHILLS...15 TO 30 DEGREES BELOW ZERO TODAY. 

* TIMING...MINIMUM WIND CHILLS LATE TONIGHT INTO EARLY TUESDAY
  MORNING. 

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$

PAZ017>019-024-025-033-034-045-046-049>053-058-240715-
/O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
207 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO 
  THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS.

* WIND CHILLS...10 TO 20 DEGREES BELOW ZERO.

* TIMING...MINIMUM WIND CHILLS LATE TONIGHT INTO EARLY TUESDAY
  MORNING. 

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$
755 
WWUS41 KCTP 240307
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EST MON FEB 23 2015

...BITTER COLD TONIGHT...

PAZ004>006-010>012-037-041-042-241400-
/O.CON.KCTP.WC.W.0004.000000T0000Z-150224T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...
LAPORTE
1007 PM EST MON FEB 23 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...THE NORTHERN MOUNTAINS.

* WIND CHILLS...25 TO 30 DEGREES BELOW ZERO IN THE MORNING.

* TIMING...MINIMUM WIND CHILLS LATE TONIGHT AND EARLY TUESDAY
  MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...SOUTHWEST 5 MPH OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$

PAZ017>019-024-025-033-034-045-046-049>053-058-241400-
/O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
1007 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY...

* LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO 
  THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS.

* WIND CHILLS...10 TO 15 DEGREES BELOW ZERO.

* TIMING...MINIMUM WIND CHILLS LATE TONIGHT AND EARLY TUESDAY
  MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...WEST 5 MPH OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$
422 
WWUS41 KCTP 240850
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 AM EST TUE FEB 24 2015

...BITTER COLD THIS MORNING...

PAZ004>006-010>012-037-041-042-241400-
/O.CON.KCTP.WC.W.0004.000000T0000Z-150224T1400Z/
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT...
ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO...
LAPORTE
350 AM EST TUE FEB 24 2015

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...THE NORTHERN MOUNTAINS.

* WIND CHILLS...25 TO 30 DEGREES BELOW ZERO.

* TIMING...THROUGH MID MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA.

* WINDS...SOUTHWEST 5 MPH OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$

PAZ017>019-024-025-033-034-045-046-049>053-058-241400-
/O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG...
STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD...
LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE...
SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE
350 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO 
  THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS.

* WIND CHILLS...10 TO 15 DEGREES BELOW ZERO.

* TIMING...THROUGH MID MORNING.

* IMPACTS...FROSTBITE TO EXPOSED SKIN IN AS LITTLE AS 30 MINUTES.

* WINDS...WEST 5 MPH OR LESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND
GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE  HOMELESS ARE
ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE
TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD
TEMPERATURES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind chill warning went out at Feb 23, 1:06 AM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Feb 23, 1:06 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
106 AM EST MON FEB 23 2015

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA
TONIGHT INTO EARLY MONDAY. HIGH PRESSURE WILL MAINTAIN COLD AND
DRY WEATHER THROUGH TUESDAY. A REINFORCING ARCTIC COLD FRONT WILL
PUSH THROUGH THE AREA EARLY WEDNESDAY ENSURING BELOW NORMAL
TEMPERATURES THROUGH THE END OF THE MONTH...LIKELY SOLIDIFYING A
PLACE IN THE RECORD BOOKS AS THE COLDEST FEBRUARY ON RECORD FOR
MANY LOCATIONS THROUGHOUT CENTRAL PENNSYLVANIA.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
TEMPERATURES DROPPING AS EXPECTED ACROSS THE POND...BUT NO
NOTEWORTHY DOWNWARD TICK IN OBS ON THE AMERICAN SIDE JUST YET.
HOWEVER...THE WIND SHIFT TO THE NORTHWEST IS DECIDEDLY THROUGH ALL
THE OBS TO THE N/W OF KBFD. IT WILL PASS THERE IN MINUTES. THE
SNOW IS REALLY LIGHT AND COULD MAKE A VERY THIN COAT ON THE GROUND
IN THE W/NW. WIND CHILLS COULD DIP INTO THE 20S BELOW ZERO LATE
TONIGHT IN THE NW IF IT CLEARS OUT WELL. WILL CONTINUE ON WITH
THE LONG TERM WIND CHILL ADVY AS THOSE REALLY DANGEROUSLY LOW
VALUES WILL BE ISOLATED/BRIEF. HOWEVER...IT WILL BE ANOTHER VERY
COLD MORNING AT THE BUS STOP.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/...
OTHER THAN THE USUAL UPSLOPE CLOUDS AND SPOTTY LIGHT SNOW
SHOWERS...MONDAY WILL BE COLD AND DRY WITH HIGHS STRUGGLING TO
REACH ZERO OVER THE NORTH TO MID/UPPER TEENS OVER THE FAR SE. MANY
LOCATIONS COULD SEE MORNING HIGHS WITH STEADY CAA PERHAPS
MITIGATING DIURNAL EFFECTS...LEADING TO STEADY TO FALLING DAYTIME
TEMPS. MINIMUM WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO EARLY
TUESDAY WITH THE LOWEST VALUES AROUND 25 BELOW ACROSS THE NRN
TIER. CONVERTED WC WATCH TO ADVY AND SIMPLIFIED TIMING RUNNING THE
HEADLINE THROUGH 14Z TUE/9AM.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
WITH A VERY COLD WEEK AHEAD...IT LOOKS REASONABLE THAT THIS MONTH
WILL END UP BEING THE COLDEST FEBRUARY ON RECORD OVER MUCH OF THE
REGION...AND MAY EVEN BE THE COLDEST MONTH ON RECORD WHICH IS
PRETTY IMPRESSIVE BY CLIMATE STANDARDS. SEE CLIMATE SECTION FOR
MORE DETAILS ON THE RECORD COLD.

MED RANGE GUIDANCE ALL INDICATING DEEP UPPER LVL TROF REMAINS
CENTERED OVER THE EASTERN CONUS THRU THE END OF THE WORK
WEEK...ENSURING TEMPS WILL REMAIN WELL BLW NORMAL. WILL HAVE TO
WATCH A SOUTHERN STREAM SHORTWAVE FOR LATE WEEK...BUT LATEST OPER
AND ENSEMBLE MDL GUIDANCE KEEP TRACK THIS FEATURE AND ASSOC PRECIP
WELL SOUTH OF PA.

BEST CHC OF PRECIP BTWN TUE-SAT WILL LIKELY COME WITH PASSAGE OF
RE-ENFORCING ARCTIC COLD FRONT TUE NIGHT/WED AM. THIS MOISTURE
STARVED FRONTAL BNDRY WILL LIKELY BRING ONLY MINOR SNOW ACCUMS TO
THE N/W MTNS. TEMPS SHOULD AVERAGE 20-25F BLW NORMAL THRU THE END
OF THE WEEK.

MED RANGE GUIDANCE STILL POINTS TOWARD A SUBTLE PATTERN SHIFT BY
NEXT WEEKEND...WITH AXIS OF UPPER TROF SHIFTING WESTWARD...ALLOWING
A MUCH MILDER SW FLOW TO OVERSPREAD THE EASTERN CONUS. 12Z ECENS
AND GEFS SUPPORT TEMPS RETURNING TO NEAR SEASONAL LEVELS BY ARND
NEXT SUNDAY.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
BRIEF REDUCTION IN CONDITIONS ACROSS THE MOUNTAINS THE NEXT
FEW HOURS...AS A STRONG COLD FRONT DROPS SE. OTHERWISE VFR
CONDITIONS TODAY AND TONIGHT.

ALSO A FEW SNOW SHOWERS. FRONT ALREADY PAST BFD. MAIN THING
TODAY WILL BE GUSTY WINDS AND FALLING TEMPERATURES.

WINDS DIE DOWN BY LATE AFTERNOON...EARLY EVENING...AS HIGH
PRESSURE BUILDS EASTWARD FROM THE PLAINS.

A FEW SNOW SHOWERS ON WED...AS ANOTHER FRONT DROPS SOUTHWARD.
THIS SYSTEM NOT AS INTENSE AS RECENT SYSTEMS...SO NOT EXPECTING
HEAVY SNOW SQUALLS.

OUTLOOK...

TUE...NO SIG WX EXPECTED.

WED...SNOW SHOWERS/REDUCED VSBYS LKLY WITH NEXT ARCTIC FROPA.

THU-FRI...NO SIG WX EXPECTED ATTM.

&&

.CLIMATE...
THROUGH 2/21/2015...HARRISBURG /MDT/ AVG. MONTHLY TEMPERATURE IS
20.7 DEGREES. THIS CURRENTLY RANKS #1 COLDEST FEBRUARY ON RECORD
WITH 7 MORE DAYS TO GO IN THE MONTH. THE 20.7 AVG. MONTHLY
TEMPERATURE CURRENTLY RANKS #4 COLDEST MONTH ALL-TIME/ON RECORD
BEHIND #3 JANUARY 1994 (20.3) ... #2 JANUARY 1977 (20.1) AND #1
JANUARY 1918 (19.1). NONE OF THE RECORD YEARS WERE LEAP YEARS WITH
29 DAYS.

THROUGH 2/21/2015...WILLIAMSPORT /IPT/ AVG. MONTHLY TEMPERATURE
IS 18.0 DEGREES. THIS CURRENTLY RANKS #1 COLDEST FEBRUARY ON
RECORD WITH 7 MORE DAYS TO GO IN THE MONTH. THE 18.0 AVG. MONTHLY
TEMPERATURE CURRENTLY RANKS #3 COLDEST MONTH ALL-TIME/ON RECORD
BEHIND #2 JANUARY 1918 (16.5) ... #1 JANUARY 1977 (14.9). NONE OF
THE RECORD YEARS WERE LEAP YEARS WITH 29 DAYS.

DAILY RECORD LOW TEMPERATURES ARE IN JEOPARDY FOR 2/23 AND 2/24:

MDT: +6/1964...-1/1889
IPT: -6/1972...-5/1924

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 9 AM EST TUESDAY FOR PAZ004>006-
010>012-017>019-024-025-033-034-037-041-042-045-046-049>053-
058.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DANGELO
SHORT TERM...STEINBUGL
LONG TERM...FITZGERALD
AVIATION...MARTIN
CLIMATE...STEINBUGL
Hazardous weather outlook, Feb 23, 3:35 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 AM EST MON FEB 23 2015

PAZ017>019-024-025-033-034-045-046-049>053-058-240845-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-
BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-SCHUYLKILL-
335 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ026>028-035-036-056-057-059-063>066-240845-
HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
335 AM EST MON FEB 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WIND CHILLS BETWEEN 5 ABOVE AND 5 BELOW ZERO ARE LIKELY TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WIND CHILLS BETWEEN 0 AND 10 BELOW ARE LIKELY THROUGH TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-037-041-042-240845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA-
NORTHERN LYCOMING-SULLIVAN-
335 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.
   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Warnings in Pennsylvania, 2015Every wind chill warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.